# SDR RAIA9910006

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: HL18PB610
- Condition: Misdrilled
- Location: Bs 199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- STL - SKIN AND FRAME AT STATION 199 ON RIGHT SIDE OF AIRCRAFT WAS MISDRILLED DURING A LOCAL REPAIR.
